Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes hangover after taking remeron to increase appetite

Premium Questions

Dr.  Sudhir Kumar MD

and is now in skilled nursing. The previous nursing facility put her on Remeron ( mirtazapine ) because she ... more clear. Doc doesn't want to talk about changing antidepressants till after the course of... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr.     Alexander H. Sheppe MD

times a day, and used to take 45 mg of remeron at night. The reason I stopped the remeron is because two ... and remeron can cause burning skin. Here is the article where it says that:... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.     Alexander H. Sheppe MD

. The remeron doesn't always work so I was wondering what I could take with the remeron or in place ... remeron and melatonin together? So what do you suggest I do to help me... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.  Manisha Gopal MD

hi since I took the combination of Effexor , remeron and, concerta I ve developed uncontrolled chewing movements. could any of those drugs cause such side effect? I no longer take them but I ve been ... View answer

Answered by : Dr. Manisha Gopal ( Psychiatrist)
Dr. Muhammad Sareer Khalil MD

Two weeks on remeron and have a mouth ulcer . It says to look out for them in leaflet. Should I be concerned? ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)

Public Forum Discussions

Dr. Rajkamal Das MD

Was put on Remeron 15mg to increase appetite. Told to take one half to 1tab at hs. Took one half tab and felt completely hungover next day Do not want to feel that out of control again . Can I... View answer

Answered by : Dr. Rajkamal Das ( General & Family Physician)
Dr.  T Chandrakant MD

My daughter was given Remeron last year for the treatment of depression. she was taken off because it affected her appetite. She used this medication from April until August. She has stopped eating almost.... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.    Mohammed Taher Ali MD

I have been taking remeron 30mg. for two years, sleep through the night, but have vivid dreams. Had to increase to 45mg. due to increasing depression. Now I have vivd nightmares which leave me... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Indhu Priyadharshini MD

After being on Remeron for a couple of months I began to gain weight. I am 4 months on it and I ... of appetite. Do you think that the Remeron has stopped working or do you think it something... View answer

Answered by : Dr. Indhu Priyadharshini ( General & Family Physician)
Dr.  Aaron Branch MD

My mom is battling liver cancer and was prescribed remeron to stimulate her appetite. We have been ... she can t stand anything. she also take alprazolam for anxiety and amitripilene for neuropathic... View answer

Answered by : Dr. Aaron Branch ( General & Family Physician)

Mobile Questions and Answers

Dr. Rishi MD

Hi, Cramps could be due to a lack of salt in the body. This leads to electrolyte disturbance and cramping of muscles. Do not worry. If it is a frequent problem then you should show her to a Physician. But first try to...

Niraj Modi MD

It can be due to infection or improper hygiene after urination or after sex. I suggest if you have pain and swelling then talk to doctor. If not then maintain good hygiene and check for next time. Hit thanks...

Dr. Hari Om Chandrakar MD

Itching after bath is seen in many hypersensitive people due to fact that there is release of some inflammatory mediators from white blood cells present inside the skin. These inflammatory mediators causes...